# SDR UPS01636435

- Difficulty date: July 30, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-300
- Aircraft serial: 27741
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 4203651
- Part serial: 1453A
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

INSPECTION TYPE:ETOP AT FL350 CABIN ALT STARTED TO CLIMB AND SHORTLY THEREAFTER, THE RT PACK WENT OFFLINE WITH ASSOCIATED "FLT DECK SUP FLOW" MSG. FOLLOWED QRH AND SWITCHED PRESSURIZATION TO MANUAL. WITH OUTFLOW VALVE CLOSED CABIN WAS STILL CLIMBING. EMERGENCY DESCENT TO 10,000 FT INITIATED. R&R OVER RIDE VALVE PER MM21-58-20 OP CHECK NORMAL PN, 420365-1 SN OFF 1231A ON 1453A
